Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 3, NWS El Paso, TX

April 5, 2010

NWS El Paso, TX issued this high wind warning at Apr 5, 2010, 10:44 AM MDT. It took effect at Apr 6, 2010, 12:00 AM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2010, 10:44 AM MDT (16:44 UTC)
In effect from
Apr 6, 2010, 12:00 AM MDT
Expired
Apr 6, 2010, 8:00 PM MDT
In force
20 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WWUS74 KEPZ 051644
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1044 AM MDT MON APR 5 2010

...STRONG WINDS TO RETURN TO THE REGION TODAY AND TUESDAY...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
WILL BRING INCREASING SOUTHWEST WINDS TO SOUTHERN NEW MEXICO AS
WELL AS FAR WEST TEXAS TODAY AND TUESDAY. STRONG WINDS WILL RAISE
AREAS OF DUST TODAY ACROSS THE LOWLANDS OF NEW MEXICO. WINDS WILL
DIMINISH TONIGHT ACROSS THE DESERT LOWLANDS...BUT AREA MOUNTAINS
AND EAST SLOPE LOCATIONS WILL SEE STRONG WINDS CONTINUE
OVERNIGHT. TUESDAY MORNING INCREASING WINDS ALOFT AND A PASSING
COLD FRONT WILL BRING STRONGER WINDS BACK TO THE ENTIRE REGION.
AREAS OF BLOWING DUST WILL AGAIN AFFECT THE LOWLAND DESERTS...
REDUCING VISIBILITIES TO LESS THAN 3 MILES AT TIMES.

NMZ024-030>032-061215-
/O.CAN.KEPZ.DU.Y.0001.100405T1700Z-100406T0200Z/
/O.CAN.KEPZ.DU.Y.0002.100406T1400Z-100407T0200Z/
/O.CON.KEPZ.WI.Y.0008.100405T1700Z-100406T0200Z/
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...ALAMOGORDO...LORDSBURG...DEMING...
LAS CRUCES
1044 AM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...
...BLOWING DUST ADVISORY IS CANCELLED...
...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE BLOWING DUST ADVISORY. A WIND ADVISORY REMAINS IN
EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN
EFFECT FROM 8 AM TO 8 PM MDT TUESDAY.

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS MUCH OF SOUTHWESTERN NEW MEXICO THIS AFTERNOON AS
AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA FROM THE WEST.
THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST ACROSS THE
REGION...ESPECIALLY DOWNWIND OF RECENTLY PLOWED FIELDS AND DRY
LAKE BEDS. VISIBILITIES MAY BE REDUCED TO LESS THAN 3 MILES AT
TIMES MONDAY AFTERNOON. WINDS WILL DIMINISH BUT REMAIN BREEZY
MONDAY NIGHT.

STRONGER WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH...AND GUSTS TO
AROUND 50 MPH...ALONG WITH AREAS OF BLOWING DUST...ARE EXPECTED
ACROSS A WIDER AREA ON TUESDAY AS THE UPPER LEVEL STORM SYSTEM
AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&



$$

TXZ055-056-061215-
/O.CAN.KEPZ.DU.Y.0002.100406T1400Z-100407T0200Z/
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
1044 AM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...
...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE BLOWING DUST ADVISORY. A WIND ADVISORY REMAINS IN
EFFECT FROM 8 AM TO 8 PM MDT TUESDAY. 

AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE BORDERLAND...
BRINGING BREEZY CONDITIONS TO THE AREA THIS AFTERNOON. HOWEVER...
THE STRONGEST WINDS ARE EXPECTED TO ARRIVE TUESDAY MORNING AND
LAST INTO TUESDAY EVENING AS A PACIFIC COLD FRONT MOVES ACROSS THE
AREA. WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED ON TUESDAY...WITH THE STRONGEST GUSTS EXPECTED TO OCCUR
ON THE EAST SLOPES OF AREA MOUNTAIN RANGES. AREAS OF BLOWING DUST
WILL REDUCE VISIBILITY TO 3 MILES OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&



$$

NMZ022-025-061215-
/O.UPG.KEPZ.HW.A.0003.100406T0600Z-100407T0200Z/
/O.NEW.KEPZ.HW.W.0003.100406T0600Z-100407T0200Z/
/O.EXT.KEPZ.WI.Y.0008.100405T1700Z-100406T0600Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
1044 AM MDT MON APR 5 2010

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 8 PM MDT TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT
UNTIL MIDNIGHT MDT TONIGHT. 

AN UPPER LEVEL STORM SYSTEM WILL BRING INCREASING SOUTHWEST WINDS
TO MUCH OF SOUTHERN NEW MEXICO THIS AFTERNOON. WINDS OF 25 TO 35
MPH AND GUSTS UP TO 45 MPH CAN BE EXPECTED BY AROUND MIDDAY IN THE
GILA REGION...AND BY MID-AFTERNOON IN THE SACRAMENTO MOUNTAINS.

STRONGER WINDS ARE EXPECTED TONIGHT AND TOMORROW AS THE UPPER LEVEL
SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE
REGION ON TUESDAY. WINDS MAY INCREASE TO AROUND 40 MPH WITH GUSTS
OVER 55 MPH BY TUESDAY AFTERNOON...ESPECIALLY ON EAST SLOPES OF
AREA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$

NMZ023-061215-
/O.CON.KEPZ.WI.Y.0008.100405T1700Z-100406T0200Z/
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
SIERRA COUNTY LAKES REGION-
INCLUDING THE CITY OF...TRUTH OR CONSEQUENCES
1044 AM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT TUESDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS MUCH OF SOUTHWESTERN NEW MEXICO THIS AFTERNOON AS
AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA FROM THE WEST.
WINDS WILL DIMINISH BUT REMAIN BREEZY MONDAY NIGHT.

STRONGER WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH...AND GUSTS TO
AROUND 50 MPH...ARE EXPECTED ACROSS A WIDER AREA ON TUESDAY AS
THE UPPER LEVEL STORM SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT
MOVE THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN/TRIPOLI
4 follow-up statements
335 
WWUS74 KEPZ 052133
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
333 PM MDT MON APR 5 2010

...STRONG WINDS WILL CONTINUE OVER THE REGION TODAY AND TUESDAY...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
WILL BRING INCREASING SOUTHWEST WINDS TO SOUTHERN NEW MEXICO AS
WELL AS FAR WEST TEXAS TODAY AND TUESDAY. STRONG WINDS WILL RAISE
AREAS OF DUST TODAY ACROSS THE LOWLANDS OF NEW MEXICO. WINDS WILL
DIMINISH TONIGHT ACROSS THE DESERT LOWLANDS...BUT AREA MOUNTAINS
AND EAST SLOPE LOCATIONS WILL SEE STRONG WINDS CONTINUE
OVERNIGHT. TUESDAY MORNING INCREASING WINDS ALOFT AND A PASSING
COLD FRONT WILL BRING STRONGER WINDS BACK TO THE ENTIRE REGION.
AREAS OF BLOWING DUST WILL AGAIN AFFECT THE LOWLAND DESERTS...
REDUCING VISIBILITIES TO LESS THAN 3 MILES AT TIMES.

NMZ022-025-060200-
/O.CON.KEPZ.HW.W.0003.100406T0600Z-100407T0200Z/
/O.CON.KEPZ.WI.Y.0008.000000T0000Z-100406T0600Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
333 PM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM MDT TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT MDT TONIGHT. 

AN UPPER LEVEL STORM SYSTEM WILL BRING INCREASING SOUTHWEST WINDS
TO MUCH OF SOUTHERN NEW MEXICO THIS AFTERNOON. WINDS OF 25 TO
35 MPH AND GUSTS UP TO 45 MPH CAN BE EXPECTED BY AROUND MIDDAY IN
THE GILA REGION...AND BY MID-AFTERNOON IN THE SACRAMENTO
MOUNTAINS.

STRONGER WINDS ARE EXPECTED TONIGHT AND TOMORROW AS THE UPPER
LEVEL SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH
THE REGION ON TUESDAY. WINDS MAY INCREASE TO AROUND 40 MPH WITH
GUSTS OVER 55 MPH BY TUESDAY AFTERNOON...ESPECIALLY ON EAST
SLOPES OF AREA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ023-024-030>032-060200-
/O.CON.KEPZ.WI.Y.0008.000000T0000Z-100406T0200Z/
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES
333 PM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT TUESDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS MUCH OF SOUTHWESTERN NEW MEXICO THIS AFTERNOON AS
AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA FROM THE WEST.
THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST ACROSS THE
REGION...ESPECIALLY DOWNWIND OF RECENTLY PLOWED FIELDS AND DRY
LAKE BEDS. VISIBILITIES MAY BE REDUCED TO LESS THAN 3 MILES AT
TIMES MONDAY AFTERNOON. WINDS WILL DIMINISH BUT REMAIN BREEZY
MONDAY NIGHT.

STRONGER WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH...AND GUSTS TO
AROUND 50 MPH...ALONG WITH AREAS OF BLOWING DUST...ARE EXPECTED
ACROSS A WIDER AREA ON TUESDAY AS THE UPPER LEVEL STORM SYSTEM
AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ055-056-060200-
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
333 PM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT TUESDAY. 

AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE BORDERLAND...
BRINGING BREEZY CONDITIONS TO THE AREA THIS AFTERNOON. HOWEVER...
THE STRONGEST WINDS ARE EXPECTED TO ARRIVE TUESDAY MORNING AND
LAST INTO TUESDAY EVENING AS A PACIFIC COLD FRONT MOVES ACROSS
THE AREA. WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED ON TUESDAY...WITH THE STRONGEST GUSTS EXPECTED TO OCCUR
ON THE EAST SLOPES OF AREA MOUNTAIN RANGES. AREAS OF BLOWING DUST
WILL REDUCE VISIBILITY TO 3 MILES OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
LUNDEEN/TRIPOLI
254 
WWUS74 KEPZ 060214
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
814 PM MDT MON APR 5 2010

...STRONG WINDS WILL CONTINUE OVER THE REGION TONIGHT AND TUESDAY...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
WILL BRING INCREASING SOUTHWEST WINDS TO SOUTHERN NEW MEXICO AS
WELL AS FAR WEST TEXAS TONIGHT AND TUESDAY. WINDS WILL DIMINISH
TONIGHT ACROSS THE DESERT LOWLANDS...BUT AREA MOUNTAINS AND EAST
SLOPE LOCATIONS WILL SEE STRONG WINDS CONTINUE OVERNIGHT. TUESDAY
MORNING INCREASING WINDS ALOFT AND A PASSING COLD FRONT WILL BRING
STRONGER WINDS BACK TO THE ENTIRE REGION. AREAS OF BLOWING DUST
WILL AGAIN AFFECT THE LOWLAND DESERTS...REDUCING VISIBILITIES TO
LESS THAN 3 MILES AT TIMES.

NMZ022-025-061015-
/O.CAN.KEPZ.WI.Y.0008.000000T0000Z-100406T0600Z/
/O.CON.KEPZ.HW.W.0003.100406T0600Z-100407T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
814 PM MDT MON APR 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM MDT TUESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MDT TUESDAY. 

THOUGH WINDS HAVE SLOWED SOME THIS EVENING EVEN STRONGER WINDS ARE
EXPECTED TO RETURN LATE TONIGHT AND TOMORROW AS THE UPPER LEVEL
SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE
REGION ON TUESDAY. WINDS MAY INCREASE TO AROUND 40 MPH WITH GUSTS
OVER 55 MPH BY TUESDAY AFTERNOON...ESPECIALLY ON EAST SLOPES OF
AREA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ023-024-030>032-061015-
/O.EXP.KEPZ.WI.Y.0008.000000T0000Z-100406T0200Z/
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES
814 PM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...
...WIND ADVISORY HAS EXPIRED...


WINDS ACROSS THE AREA HAVE DIMINISHED BUT REMAIN BREEZY.
STRONGER WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH...AND GUSTS TO
AROUND 50 MPH...ALONG WITH AREAS OF BLOWING DUST...ARE EXPECTED
ACROSS A WIDER AREA ON TUESDAY AS THE UPPER LEVEL STORM SYSTEM AND
AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ055-056-061015-
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
814 PM MDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
TUESDAY...

AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE BORDERLAND...
BRINGING STRONG WINDS TUESDAY. WINDS OF 30 TO 40 MPH...WITH GUSTS
TO AROUND 50 MPH ARE EXPECTED ON TUESDAY...WITH THE STRONGEST
GUSTS EXPECTED TO OCCUR ON THE EAST SLOPES OF AREA MOUNTAIN
RANGES. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 3 MILES OR
LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
733 
WWUS74 KEPZ 061004
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
404 AM MDT TUE APR 6 2010

...STRONG WINDS AND WILL CONTINUE OVER THE REGION AGAIN TODAY...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
SLOWLY PASSING ACROSS THE REGION WILL BRING A SECOND ROUND OF
STRONG WINDS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY.
WINDS TODAY WILL TURN MORE WESTERLY AS A PACIFIC COLD FRONT MOVE
THROUGH THE AREA LATER TODAY. AREAS OF BLOWING DUST WILL AGAIN
AFFECT THE LOWLAND DESERTS...REDUCING VISIBILITIES TO LESS THAN 3
MILES AT TIMES.

NMZ022-062130-
/O.CAN.KEPZ.HW.W.0003.000000T0000Z-100407T0200Z/
/O.EXA.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
404 AM MDT TUE APR 6 2010

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 8 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN
CANCELLED. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AS
HIGH AS 45 MPH...ARE EXPECTED ACROSS THE GILA REGION TODAY AS AN
UPPER LEVEL STORM SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE
THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-030-061115-
/O.CAN.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
SIERRA COUNTY LAKES REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...LORDSBURG
404 AM MDT TUE APR 6 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

TODAY WILL AGAIN BE WINDY IN THE BOOTHEEL OF NEW MEXICO AND ACROSS
THE SIERRA COUNTY LAKES REGION. CAUTION IS STILL ADVISED ON
LAKES AND HIGH PROFILE VEHICLE MAY STILL BE ADVERSELY AFFECTED BY
STRONG WIND GUSTS. HOWEVER GENERAL WIND SPEEDS ACROSS THESE
REGIONS ARE EXPECTED TO REMAIN BELOW THE ADVISORY CRITERIA OF
SUSTAINED 30 MPH. WINDS TODAY CROSS SIERRA COUNTY AND THE BOOTHEEL
ARE EXPECTED BE MARGINALLY WINDY WITH WESTERLY WINDS OF 20-30 MPH
WITH GUSTS TO 40 MPH.

$$

NMZ025-062130-
/O.CON.KEPZ.HW.W.0003.000000T0000Z-100407T0200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
404 AM MDT TUE APR 6 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

STRONG WINDS ARE EXPECTED TO RETURN EARLY TODAY AS AN UPPER LEVEL
SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE THROUGH THE
REGION TODAY. WINDS INCREASE TO AROUND 40 MPH WITH GUSTS OVER 55
MPH...ESPECIALLY ON EAST SLOPES OF AREA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ024-031-032-TXZ055-056-062130-
/O.CON.KEPZ.WI.Y.0009.100406T1400Z-100407T0200Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES...
EL PASO...SIERRA BLANCA...DELL CITY
404 AM MDT TUE APR 6 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS AS
HIGH AS 50 MPH...ALONG WITH AREAS OF BLOWING DUST...ARE EXPECTED
ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY AS AN UPPER
LEVEL STORM SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE
THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD
010 
WWUS74 KEPZ 062127
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
327 PM MDT TUE APR 6 2010

...STRONG WINDS AND WILL CONTINUE OVER THE REGION AGAIN TODAY...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
SLOWLY PASSING ACROSS THE REGION WILL BRING A SECOND ROUND OF
STRONG WINDS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY.
WINDS TODAY WILL TURN MORE WESTERLY AS A PACIFIC COLD FRONT MOVE
THROUGH THE AREA LATER TODAY. AREAS OF BLOWING DUST WILL AGAIN
AFFECT THE LOWLAND DESERTS...REDUCING VISIBILITIES TO LESS THAN
3 MILES AT TIMES.

NMZ025-070100-
/O.CON.KEPZ.HW.W.0003.000000T0000Z-100407T0200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
327 PM MDT TUE APR 6 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022-024-031-032-TXZ055-056-070100-
/O.CON.KEPZ.WI.Y.0009.000000T0000Z-100407T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...ALAMOGORDO...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
327 PM MDT TUE APR 6 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AS
HIGH AS 45 MPH...ARE EXPECTED ACROSS THE REGION TODAY AS AN UPPER
LEVEL STORM SYSTEM AND AN ASSOCIATED PACIFIC COLD FRONT MOVE
THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Apr 5, 2:44 AM MDT, 8 hours earlier.

Area forecast discussion, Apr 5, 2:44 AM MDT, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
244 AM MDT MON APR 5 2010

.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING STRONG
SOUTHWEST WINDS...AREAS OF BLOWING DUST...AND WARMER TEMPERATURES
TO THE BORDERLAND TODAY. MUCH OF SOUTHERN NEW MEXICO WILL BE UNDER
WIND AND BLOWING DUST ADVISORIES THIS AFTERNOON. TUSDAY WILL BE
MUCH THE SAME AS THE SYSTEM SLOWLY PASSES ACROSS THE REGION. AGAIN
MUCH OF THE AREA WILL SEE STRONG WINDS AND BLOWING DUST WARRANTING
WIND AND BLOWING DUST ADVISORIES FOR TUESDAY. LIGHTER WINDS AND
COOLER TEMPERATURES ARE EXPECTED WEDNESDAY BEHIND AN OVERNIGHT
COLD FRONT. FOR THE REST OF THE WEEK...CONTINUED DRY WITH LIGHTER
WINDS AND WARMING TEMPERATURES INTO THE WEEKEND.

&&

.DISCUSSION...
BROAD SCALE TROUGHING WILL SETTLE OVER THE WESTERN U.S. AS A
PACIFIC STORM SYSTEM MOVES INTO THE GREAT BASIN. THE TROUGH IS
LARGE BUT SHALLOW AND PROGED TO PASS NORTH OF OUR REGION ON
TUESDAY. THIS TRACK WILL KEEP MOISTURE AND DYNAMICS WELL NORTH OF
OUR CWFA. THUS NO PRECIPITATION AND LITTLE CLOUDS TO BE INTRODUCED
WITH THIS PASSAGE. THE EFFECTS OVER OUR REGION WILL BE DUE TO
INCREASED WINDS. INCREASING WINDS ALOFT AT THE BASE OF THE TROUGH
AND DEEPENING SURFACE TROUGHING OVER THE SOUTHERN U.S. PLAINS WILL
ALLOW FOR A DEEP UNIFORM SW WIND PROFILE WITH WINDS AROUND 40-45
KTS AT THE TOP OF THE MIXING LAYER AND 25-35 KT BELOW. TIMING OF
THE SLOWLY APPROACHING SYSTEM KEEPS THE STRONGER WINDS WEST OVER
NM TODAY. THUS HAVE A WIND/BLOWING DUST ADVISORY OUT FOR SW AND
SOUTH CENTRAL NM. TX ZONES WILL COME CLOSE...BUT EXPECT JUST UNDER
THE CRITERIA NEEDED.

FOR TUESDAY EXPECT CONDITIONS QUITE SIMILAR AS THE UPPER TROUGH
SLOWLY PASSES ACROSS THE REGION THROUGH THE CENTRAL ROCKIES. WINDS
ALOFT WILL INCREASE AS THE TROUPA PASSES. IN ADDITION...SURFACE
PRESSURE GRADIENTS LOOK TO TIGHTEN AS A PACIFIC FRONT PUSHES IN
FROM THE WEST. THUS EXPECT WINDS TO VEER WESTERLY AND CONTINUE
STRONG. DESPITE SURFACE COOLING TUESDAY...STILL SEE DEEP MIXING
AND HIGH POTENTIAL FOR DUST. HAVE LOWLAND ADVISORIES AND MOUNTAIN
HIGH WIND WATCH POSTED.

TUESDAY NIGHT THE SYSTEM EXITS WITH A SECONDARY COLD FRONT
DROPPING IN OVERNIGHT FROM THE NORTH. WITH HIGH PRESSURE BUILDING
IN ALOFT AND AT THE SURFACE WE WILL SEE LIGHTER WINDS AND COOLER
TEMPERATURES FOR WEDNESDAY AND AGAIN ON THURSDAY.

FOR FRIDAY THROUGH THE WEEKEND WEAK BROAD HIGH PRESSURE ALOFT WILL
KEEP THE REGION DRY AND ALLOW FOR WARMING TEMPERATURES. LATEST GFE
MODEL RUN SHOWS A DEEP PACIFIC STORM SYSTEM APPROACHING THE REGION
LATE SUNDAY. IT IS A DEEP SYSTEM AND LOOKS TO SCOOP PLENTY OF PAC
MOISTURE FOR PRECIPITATION CHANCES OVER THE FORECAST AREA SUNDAY
NIGHT INTO MONDAY.

&&

.AVIATION...VALID 05/12Z-06/12Z.
GENERALLY VFR THRU PD. SKC WITH NO CIGS. INCREASING WINDS TODAY
WITH SFC WND 24010G20KT TIL 18Z BCMG 25025G40KT AFT 18Z. MDT OR
GTR TURBC OVR NR MTNS/E SLOPES. PATCHY BLDU WILL REDUCE LOCAL
VSBYS TO LESS THAN 1/2 MI FROM 21Z THRU 03Z. WINDS WILL DIMINISH
MOST AREAS AFT 04Z...HOWEVER E SLOPE LOCATIONS WILL LIKELY KEEP
WINDS IN THE 25-35KT RANGE OVER NIGHT.

&&

.FIRE WEATHER...
AN LARGE UPPER TROUGH OF LOW PRESSURE WILL APPROACH NEW MEXICO
TODAY AND PASS ACROSS THE CENTRAL ROCKIES WITH A STRONG JET STREAM
OVER CENTRAL NEW MEXICO TUESDAY. THE SYSTEM WILL BRING DRY AND WINDY
CONDITIONS WITH BLOWING DUST BOTH DAYS. TEMPERATURES WILL BE ABOVE
NORMAL. THUS A RED FLAG WARNING FOR CRITICAL FIRE WEATHER AND FUEL
CONDITIONS WILL BE IN EFFECT BOTH DAYS. THE UPPER SYSTEM WILL EXIT
LATE TUESDAY ALLOWING WINDS TO DIMINISH. A COLD FRONT WILL PUSH
THROUGH THE REGION TUESDAY NIGHT FROM THE NORTH AND DROP
TEMPERATURES BACK TO BELOW NORMAL TEMPERATURES FOR WEDNESDAY AND
THURSDAY. THE WEEK AHEAD WILL BE DRY. HAINES INDICIES MOSTLY EAST
OF THE CONTINENTAL DIVIDE ON MONDAY WILL BE IN THE 5 CATEGORY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 85  57  79  47  70 /   0   0   0   0   0
SIERRA BLANCA TX        86  52  76  44  65 /   0   0   0   0   0
LAS CRUCES              84  50  77  44  71 /   0   0   0   0   0
ALAMOGORDO              85  48  75  39  69 /   0   0   0   0   0
CLOUDCROFT              61  38  52  25  42 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   81  45  74  39  68 /   0   0   0   0   0
SILVER CITY             71  38  62  32  57 /   0   0   0   0   0
DEMING                  82  44  75  41  70 /   0   0   0   0   0
LORDSBURG               84  44  73  42  74 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     NMZ110>113.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR NMZ110>113.

     WIND ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
     FOR NMZ022-025.

     HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     NMZ022-025.

     BLOWING DUST ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS
     EVENING FOR NMZ024-030>032.

     BLOWING DUST ADVISORY FROM 8 AM TO 8 PM MDT TUESDAY FOR NMZ024-
     030>032.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
     FOR NMZ023>024-030>032.

     WIND ADVISORY FROM 8 AM TO 8 PM MDT TUESDAY FOR NMZ023-024-
     030>032.

TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     TXZ055-056.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR TXZ055-056.

     BLOWING DUST ADVISORY FROM 8 AM TO 8 PM MDT TUESDAY FOR TXZ055-
     056.

     WIND ADVISORY FROM 8 AM TO 8 PM MDT TUESDAY FOR TXZ055-056.

&&

14/BIRD
Hazardous weather outlook, Apr 5, 6:30 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
630 AM MDT MON APR 5 2010

NMZ022>025-030>032-TXZ055-056-061230-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
630 AM MDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING A BIG INCREASE IN
WIND SPEEDS ACROSS THE REGION TODAY. SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS OVER 45 MPH ARE EXPECTED THIS AFTERNOON OVER ALL OF
SOUTHERN NEW MEXICO. AREAS OF BLOWING DUST ARE EXPECTED TO REDUCE
VISIBILITIES TO NEAR A 1/4 MILE IN FAVORED LOWLAND LOCATIONS. MAIN
IMPACTS WILL BE TO TRAVEL. IN ADDITION FIRE DANGER WILL BE
SIGNIFICANTLY INCREASED DUE TO ABOVE NORMAL TEMPERATURES AND DRY
CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE AFOREMENTIONED PACIFIC TROUGH WILL SLOWLY MOVE THROUGH THE
CENTRAL ROCKIES AND PASS JUST NORTH OF OUR AREA ON TUESDAY. WINDY
CONDITIONS WITH AREAS OF BLOWING DUST WILL CONTINUE TUESDAY. NO
PRECIPITATION IS EXPECTED WITH THIS SYSTEM. DANGEROUS TRAVEL
CONDITIONS AND INCREASED WILDFIRE POTENTIAL WILL AGAIN BE THE MAIN
THREATS. THE SYSTEM WILL EXIT THE REGION TUESDAY EVENING WITH A
COLD FRONT MOVING THROUGH THE AREA TUESDAY NIGHT. COOLER
TEMPERATURES FOR WEDNESDAY WITH MUCH LIGHTER WINDS. FOR LATER IN THE
WEEK A FAIR WEATHER PATTERN IS EXPECTED TO KEEP CONDITIONS
DRY...WINDS LIGHTER ...AND TEMPERATURES WARMER

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:58 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more31 hr

Nearby

High Wind Warnings in New Mexico, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.